# SDR CHQA200600135

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Aircraft time: 7,062 hours, 5,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY LIGHT INOPERATIVE.  RELAMPED RIGHT WING EMERGENCY LIGHT IAW EMB 145 MM 33-50-09.  OPS CHECK GOOD AT THIS TIME.
